These days’ people are more interested in taking supplements that will help in treating their skin and hair problems and also will help in having better health.
Also, many supplements are vitamins, proteins, amino acids, etc. One of the very common supplements that many people tend to take is collagen.
Collagen is known to have many benefits on skin and one overall health. But is also seen that collagen cause allergy and rashes in many people.
Therefore, many ask if there is any chance of taking collagen and skin rash will appear.
Collagen is a type of supplement that is known to fill the gaps in collagen nutrition deficiency.
It is extracted from fish and animal materials like pork, beef, fish skin, and bones, which is processed and tested for better use and results.
It is taken is a form of supplement and is also know a collagen hydrolysate, HCP, purified gelatin, etc.
Effects of collagen
Collagen is known to have benefits in building better and stronger cartilage and also helps in making the skin look suppler and reduces wrinkles and has beneficial effects of collagen on acne.
The collagen supplement has many amino acids in it, which is known to have benefits if producing collagen in the body. The type II collagen in the supplement helps in strengthening the cartilage and bones.
Some of the major benefits of collagen are:
- Better heart health
- Reduces the loss of bone mass
- Increases cartilage strength
- Increases the overall muscle mass
- Makes skin healthier
Like many supplements, collagen too can have some side effects. Though most of the side effects are not harmful or fatal, they can be a cause for stress in many.
And yes, to answer the question; indeed, collagen causes allergy and rashes in some cases. It helps in tightening the skin, and that can lead to itching, rashes, and sensitivity on the skin.
Also, it can cause mild diarrhea, heaviness in the stomach, nausea, etc.
Collagen is one of the most common supplements out there. It also has some of the most known benefits, like making the bone joints healthier, skin suppler, and building a muscle mass. But it also can have side effects like rashes and therefore one should be careful before taking any.